A $Z$-set unknotting theorem for Nöbeling spaces

Tom 202 / 2009

Michael Levin Fundamenta Mathematicae 202 (2009), 1-41 MSC: 55M10, 54F45. DOI: 10.4064/fm202-1-1

Streszczenie

We prove a $Z$-set unknotting theorem for Nöbeling spaces.

Autorzy

  • Michael LevinDepartment of Mathematics
    Ben Gurion University of the Negev
    P.O. Box 653
    Be'er Sheva 84105, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek